Couldn't find what you looking for?

TRY OUR SEARCH!

Hi I would appreciate any input since I am freaking out here. I have always have irregular periods, (some times I don't even have one) but when I do they usually last 5-7 days. About a week ago I started to feel the cramps and minor spotting that comes with my period, that same day me and my boyfriend had unprotected sex two times in a row and both times he ejaculated inside of me (we thought that since my period was starting I couldn't get pregnant). When we finished the second time I started to bleed, which seemed like my period had officially started. Since I had never had unprotected sex before I went online to search if our STUPID theory was correct and to my dismay I found out that indeed I could get pregnant while on period, even if the chances were slim. So  the following day we went and bought Plan B, and I took it about 25 hours after we had intercourse. Before I took it my period seemed normal but inmediately after, it started to get really light and by the next morning it had disappeared. Now like I said before my periods usually lasts 5-7 days but this time it only lasted  a day to a day and a half, and now I've discharging some brown stuff, nothing major, its been going on for a couple of days now and now is only noticeable when I wipe. I've also cramps, not sharp pain or anything but like the ones I get before my period, but my period stopped. I know plan B can mess up your cycle and/delay your period but what if I took it while on my period; I mean is this normal? Is the brown stuff my period? I have never taken the pill before so I dunno what to make of this and I am freaking out specially afetr reading all the implantatiom bleeding stuff.  PLEASE HELP.

Loading...

Hi Guest,

It's all normal.

Plan B is a very LARGE dose of hormones.  It can and will change your period and your cycle, these are common side effects.  Unfortunately the side effects vary depending upon where you are in your cycle so if you take it again later, you could experience different side effects.

Your NEXT FEW periods can be early or late AND heavier or lighter than normal.

Brown is older blood, yes it is your period.

Hope it helps, it is unlikely you are pregnant.

Reply

Loading...


Thank you so much for replying :). I have an update that I will like to share with you and will appreciate your insight. Earlier I went to the bathroom and I noticed I was spotting again (yesterday there was nothing) only this time I noticed what seemed to be a speck of blood. I've experienced this type of discharge before I get my period and im still experiencing minor cramps. Today is exactly a week after I took plan b.
Also could you explain to me why the old blood, its kind of confusing to me since I was on my period when I took the pill. Thank you so much in advance for your reply and I apologize if im nagging but like I mentioned earlier, I am freaking out
Reply

Loading...


It's not really "old" as in time wise, more that it's started to clot as the bleed isn't fresh. The hormones can "interrupt" your period. You can then have "withdrawal" bleeding when the hormones wear off, basically another period.

These are all normal side effects as are the cramps. You may even have tender breasts.

Hope it helps.
Reply

Loading...


Once again thank you. I feel more at ease now. I was about to have a mental breakdown :/, I was scared to death that it could be implantation bleeding. By the way, and I hope you don't mind me asking, are you a doctor?
Reply

Loading...


Para-medic.

Almost 14 years now.
Reply

Loading...


Great to know :). Let me tell you I've never looked forward to my period until now. I can't wait to start bleeding"normal" again. I guess I won't be a 100% sure until that happens but I am WAAAAYYYYY more at ease and I thank you for that. Have a great day :).

Reply

Loading...


Hey Dan I am going through a very similar situation. About 10 days ago my bf and I had sex and the condom somehow slipped and he finished inside of me. Later that day my period came, it wasn't a surprise since I was already expecting it. Since the condom broke I decided to buy emergency contraception just to be safe and I took it about 24 hours later after the accident. Afterwards I noticed my period getting lighter by the minute and a few hours later it had completely stopped. But ever since I have been experiencing some brown spotting, nothing much and it has been pretty inconsistent since it doesn't happen all day. At times I've seen some light pink which looks like blood with the brown discharge and one time I am sure that what I saw was blood along with the brown stuff, but just like a drop and its been pretty much all brown stuff. The brown disharge has been going on for 9 days now. I also experienced some minor cramps, are this things also normal? I have also read the implantation bleeding stuff and I am terrified. I know the chances of pregnancy are almost non existent since I had my period after the accident and the blood its supposed to make it difficult for the sperm to make its way and I also took the pill around the 24 hour mark but I don't know...so are the spotting and my period stopping normal side effects? In your reply to the other guest you said that everyone can have different side effects, but do you think that what I am experiencing are side effects or is it a sign of pregnancy?

Reply

Loading...


Hi Guest,

It's the same as above, side effects. Taking emergency contraceptives during your period can cause them to stop due to the hormones in the pill.

It's unlikely you are pregnant.

You didn't need an emergency contraceptive. Having sex just before your period you are at your lowest fertility, actually from about 10 days before your expected period, chances of pregnancy are very low. Within 48 hours of ovulation, usually between days 11 and 16 of your cycle the egg dies.

Hope it helps.
Reply

Loading...


Hey Dan, I am who originally posted this thread I'm writing to give some new developments on my situation and will like your input once again. After your post I was a lot calmer and I have to say I didn't experience any more symptomps until today. I went to the bathroom earlier and when I wiped I noticed some really light pink, I'm guessing is blood but it was really REALLY light.I am not experiencing crammps or anything but now I am worried again :(. I haven't take a pregnancy test 'cause I figured it is too early to do that. But anyway, any idea of what is the cause of the light pink discharge? Once again I'm freaking out about the implantation stuff. I'll appreciate your fast reply. Thanks.
Reply

Loading...


When is your period due Guest?
Reply

Loading...


I am pretty irregular but I'm guessing that sometime next week. My last period was last week of May.
Reply

Loading...


There is a chance that the pink you saw is "spotting." It's often a sign of pregnancy and occurs about a week before your period is due.

It seems very unlikely that you could be pregnant given when you had sex and took Plan B but unfortunately it is not always effective.

You might consider taking a pregnancy test if it has been at least two weeks since you had sex. Use your first morning urine for the best accuracy.
Reply

Loading...


Hello again,

Well I took a pregnancy test and it came back negative; now, I'll admit I couldn't wait til morning and took it after reading your reply, but It's been over two weeks since I had sex so I'm hoping the negative was an accurate response. I'll be testing again in a couple of days to be a 100% sure. I also wanted to tell you that after I saw the pink discharge I had some minor cramps like the ones I do before my period, only that they were milder; so I decided to wear a pad and I did see a REALLY SMALL amount of light brown discharge (its not that unusual to see that before my period arrives) so I am hoping and praying that these are signs of my period coming soon and not implanatation bleeding. I'll keep you posted. I also wanted to ask you when do you consider is the best time to re test; (like I said its been over 2 weeks since we had sex and I took plan B) I want to re test as soon as possible but I also want accurate results. Thanks for all your help.
Reply

Loading...


Hi guest,

The best time to test is first thing in the morning. Your urine is more concentrated. It's not the volume that matters, it's the concentration.

Plan B can change your cycle. It may very well be your period is about to start.
Reply

Loading...